IJPAM: Volume 87, No. 4 (2013)


Kuldeep Singh Gehlot$^1$, Jyotindra C. Prajapati$^2$, Bhailal P. Patel$^3$
$^1$Department of Mathematics
Government Bangur
P.G. College, Pali-306401, Rajasthan, INDIA
$^2$Department of Mathematical Sciences
Charotar University of Science and Technology
Changa, Anand, 388421, Gujarat, INDIA
$^3$Department of Mathematical Sciences
N.V. Patel College of Pure and Applied Sciences
Vallabh Vidyanagar, Gujarat, INDIA

Abstract. In this paper, authors introduced a homogeneous liner differential equation whose one of the solution in the form of Generalized K -Wright function. Special cases also deduced in terms of Generalized Wright function and Generalized $K$-Mittag-Leffler function.

Received: June 25, 2013

AMS Subject Classification: 33B15, 33C20, 33E12, 34B30

Key Words and Phrases: generalized $K$-wright function, $K$-Gamma function, $K$-Pochhammer symbol, generalized wright function, generalized $K$-Mittag-Leffler function

Download paper from here.

DOI: 10.12732/ijpam.v87i4.9 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 4